# SDR 08FDEA02641

- Difficulty date: July 3, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 33,089 hours, 14,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53610792731
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 12 - FR 12A Y1456 LONGERON FOR SUPPORTING OF MAIN DECK FLOOR CORRODED.  REPAIRED THE DAMAGE PER EA NR 5310-117358.
